# SDR R7MR32665

- Difficulty date: December 1, 2000
- Submitted: March 30, 2001
- Operation: General aviation
- Aircraft: N5771C
- Make and model: Snias AS350B
- Aircraft serial: 1369
- Aircraft time: 10,467 hours
- System (JASC): 6410 · Tail Rotor Blades
- Part: Hinge
- Part number: 704A33633171
- Condition: Worn
- Location: Tail Rotor
- Part time: 454 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELASTOMERICS WORN BEYOND SERVICEABLE LIMITS.  REPLACED WITH NEW UNITS FROM 1 EACH KIT PART NUMBER 355A332153-00, CORRECTED PROBLEM.  2 TEETERING BEARINGS EQUALS 1 KIT.
